Jump to content

Kaelivia

Member Since 21 Feb 2013
Offline Last Active Oct 11 2013 09:04 AM

Blog Entries

Lymecycline and Co-Cyrpindiol > Month Five

Posted 02 July 2013

So...I have been on the Dianette and the Lymecycline for five months now. And my skin is finally clear! I'm still getting the occasional spot or two (mostly when I eat something I shouldn't, or don't drink enough water) but they are usually tiny due to the medication, and go away within a day.  My face has been left covered in red marks, which w...


Lymecycline and Co-Cyrpindiol > Month Two!

Posted 19 April 2013

Well, it's been two months!  I went back to the doctor a week ago, and she couldn't believe the improvement. I wasn't sure that much had changed, but she showed me some pictures she had taken before I started treatment, and wow! There really is a difference! I'm still getting a couple of spots, but they're no where near as bad as they used...


Lymecycline and Co-Cyrpindiol > One Month!

Posted 22 March 2013

It's been a month! And in the past three days my skin has been a total rollar coaster. It felt like all of the spots on my face decided to pick up and move to my chin. I had twelve inflamed, under the skin nasty spots all on the right side of my chin. There were so many and they were so painful. But after an intensive course of steaming and hot compr...


Lymecycline and Co-Cyrpindiol > Day Twenty-Eight

Posted 20 March 2013

I've been on the antibiotics for a month now, and in three days it'll have been a month on the Dianette. I'm on my seven day break from the pill at the moment and (fingers crossed) don't seem to have had a flare-up.  So, my skin. It has improved, but it still looks awful. Due to all the red acne marks (which I never used to get) I look like I've...


Lymecycline and Co-Cyrpindiol > Day Twenty-Five

Posted 17 March 2013

And I've changed my regime again! Just washing with water doesn't seem to do enough, and the epsom was making my face really red and irritated. It was certainly bringing the infection to the surface of my skin (loads of new whiteheads) but I think it's too harsh to use everyday.  So, seeing as my skin seems to have become intolerant to pretty mu...